# SDR CA960129016

- Difficulty date: January 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Amd FALCON20C5
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 133077
- Condition: Faulty
- Location: Cabin Press
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN)AFTER TAKEOFF, AIRCRAFT WOULD NOT PRESSURIZE IN EITHER MANUAL OR AUTO MODE. PROBLEM WAS INTERMITTENT. PRESSURE CONTROLLER REPLACED AND SYSTEM CHECKED SERVICEABLE.
